What should be the appropriate intervention by the pharmacist?)

Clinical Based Medicine
Clinical Based Medicine Case. the following is case question:
(A 40 years old female patient was receiving Tab. Atorvastatin 40mg ON Tab. Itraconazole 200mg BD Tab. Ramipril 2.5mg OD. Clinical Pharmacist was sure that Itraconazole is a potent inhibitor of CYP3A4 and feels that the patient is receiving drug metabolized by CYP3A4 which result in drug related problem. What should be the appropriate intervention by the pharmacist?)
Point to be noted: The above Clinical case must be solved and written exactly like the )Management of Chemotherapy Induced Nausea and Vomiting (CINV)) case. (the exact format exact number of references exact sources and exact number of pages)
Both files (The case needed to be solved) & (The example case: Management of Chemotherapy Induced Nausea and Vomiting (CINV)) will be attached for reviewing.

"Looking for a Similar yet Original Assignment? Order now and Get a Discount!

Get better grades effortlessly,
It’s cheaper than you might think

Effortlessly get the essays and grades you need. You can now get any essay, on any subject and at ANY deadline with just 10 minutes of your time (or less). Your professor will love you for it!